A matrix equation for association schemes

L. Chihara, D. Stanton

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Let[Figure not available: see fulltext.] be a self-dual P-polynomial association scheme. Then there are at most 12 diagonal matrices T such that (PT)3 =I. Moreover, all of the solutions for the classical infinite families of such schemes (including the Hamming scheme) are classified.

Original languageEnglish (US)
Pages (from-to)103-108
Number of pages6
JournalGraphs and Combinatorics
Volume11
Issue number2
DOIs
StatePublished - Jun 1995

Fingerprint Dive into the research topics of 'A matrix equation for association schemes'. Together they form a unique fingerprint.

Cite this